# SDR ASOA201710243301

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 37,369 hours, 28,807 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 ENGINE CHANGE,  FOUND THE LOWER FORWARD PYLON FITTING CRACKED.  MAINTNENACE REPLACED THE LOWER FORWARD PYLON YOKE FITTING.
